# SDR AALA20130503002

- Difficulty date: May 2, 2013
- Submitted: May 6, 2013
- Operation: Air carrier
- Aircraft: N785AN
- Make and model: Boeing 777223
- Aircraft serial: 30005
- Aircraft time: 53,206 hours, 6,488 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 12G AFT ESCAPE PATH LIGHT MISSING LENS.  REPLACED LENS FOR ROW 12G AFT ESCAPE PATH LIGHT.  OPS CHECK NORMAL.
